# SDR UPS07M50209

- Difficulty date: July 21, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 3 Mcdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO MCDU NR 2 FAILURE DEFERRED PER MEL 31-65-1. DEF 354944 & 355043.   ON T/S FOUND WIRE BROKEN AT PIN 41 OF P1-1026A. REPAIRED IAW SWP AND WEDM 34-63-22. R&R NR 3 MCDU IAW AMM 31-65-01-4. OPS TEST IAW AMM 31-65-01-5 NOW NORMAL. DMI CLOSED, PLACARD REMOVED.
